Poincaré inequality for weighted first order Sobolev spaces on loop spaces

Gong F, Röckner M, Liming W (2001)
Journal of Functional Analysis 185(2): 527-563.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Gong, Fuzhou; Röckner, MichaelUniBi; Liming, Wu
Abstract / Bemerkung
Let E be the loop space over a compact connected Riemannian manifold with a torsion skew symmetric connection. Let LD be the Ornstein Uhlenbeck operator on a nonempty connected component D of the loop space E and let V: D --> R be the restriction on D of the potential in the logarithmic Sobolev inequality found by L. Gross on the loop group by S. Aida and by F. Z. Gong and Z. M. Ma on the loop space, respectively. We prove that the SChrodinger operator - L-V := - L-D + V always has a spectral gap at the bottom lambda (0)(V) of its spectrum and thus has its ground state transformed operator phi (-1)(-L-V-lambda (0)(V))phi. where phi is the unique ground state of - L-V. In particular, our result proves L. Gross's conjecture about the existence of a spectral gap for the ground state transform of the Schrodinger operator studied by him on the loop group. In addition, in all the above cases we identify the domain of the Dirichlet forms associated with the ground state transforms as weighted First order Sobolev spaces with weight given by phi (2), thus establishing a Poincare inequality for them. All these results are consequences from some new results in this paper on Dirichlet forms characterizing certain classes with spectral gaps and from results by S. Aida and M. Hino. (C) 2001 Academic Press.
Erscheinungsjahr
2001
Zeitschriftentitel
Journal of Functional Analysis
Band
185
Ausgabe
2
Seite(n)
527-563
ISSN
0022-1236
Page URI
https://pub.uni-bielefeld.de/record/1616117

Zitieren

Gong F, Röckner M, Liming W. Poincaré inequality for weighted first order Sobolev spaces on loop spaces. Journal of Functional Analysis. 2001;185(2):527-563.
Gong, F., Röckner, M., & Liming, W. (2001). Poincaré inequality for weighted first order Sobolev spaces on loop spaces. Journal of Functional Analysis, 185(2), 527-563. doi:10.1006/jfan.2001.3775
Gong, F., Röckner, M., and Liming, W. (2001). Poincaré inequality for weighted first order Sobolev spaces on loop spaces. Journal of Functional Analysis 185, 527-563.
Gong, F., Röckner, M., & Liming, W., 2001. Poincaré inequality for weighted first order Sobolev spaces on loop spaces. Journal of Functional Analysis, 185(2), p 527-563.
F. Gong, M. Röckner, and W. Liming, “Poincaré inequality for weighted first order Sobolev spaces on loop spaces”, Journal of Functional Analysis, vol. 185, 2001, pp. 527-563.
Gong, F., Röckner, M., Liming, W.: Poincaré inequality for weighted first order Sobolev spaces on loop spaces. Journal of Functional Analysis. 185, 527-563 (2001).
Gong, Fuzhou, Röckner, Michael, and Liming, Wu. “Poincaré inequality for weighted first order Sobolev spaces on loop spaces”. Journal of Functional Analysis 185.2 (2001): 527-563.